Topological solutions of η-generalized vector variational-like inequality problems
MetadataShow full item record
In this paper, we discuss several variants of the η-generalized vector variational-like inequality problem and provide existence theorems for their solutions via a topological approach. Several topological concepts like compactness, closedness, net theory and admissibility of function space topology are used for obtaining the main results. Finally, we give some topological properties of the solution set so obtained.
Keywordsη-Generalized vector variational-like inequality, KKM mapping; set-valued function, topological vector space, compactness
Document typePeer reviewed
Document versionFinal PDF
SourceMathematics for Applications. 2021 vol. 10, č. 2, s. 115-123. ISSN 1805-3629
- 2021/2